Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 40, NWS Des Moines, IA

October 15, 2007Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Oct 15, 2007, 5:15 AM CDT for Dallas County, Polk County, Iowa. It took effect at Oct 15, 2007, 8:51 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2007, 5:15 AM CDT (10:15 UTC)
In effect from
Oct 15, 2007, 8:51 AM CDT
Expired
Oct 15, 2007, 9:52 PM CDT
In force
13 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 9 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon River at Van Meter (VNMI4). The gauge peaked at 16.16 ft at Oct 15, 2007, 6:00 PM CDT.

actionminormoderatemajor10152010/1510/1610/17
Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 151015
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
515 AM CDT MON OCT 15 2007

...A FLOOD WARNING HAS BEEN ISSUED FOR THE RACCOON RIVER...

IAC049-153-161015-
/O.NEW.KDMX.FL.W.0040.071015T1351Z-000000T0000Z/
/VNMI4.1.ER.071015T1351Z.071018T1200Z.000000T0000Z.NO/
515 AM CDT MON OCT 15 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RACCOON RIVER AT VAN METER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  4:00 AM MONDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 18.6 FEET BY EARLY WEDNESDAY MORNING.

$$
3 follow-up statements
000 
WGUS83 KDMX 151445
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
945 AM CDT MON OCT 15 2007

...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES
MOINES RIVER...RACCOON RIVER...

IAC049-153-161445-
/O.EXT.KDMX.FL.W.0040.000000T0000Z-071019T0747Z/
/VNMI4.1.ER.071015T1834Z.071017T0000Z.071018T0747Z.NO/
945 AM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT VAN METER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY MONDAY
  AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 17.4 FEET BY TUESDAY
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY
  MORNING.

$$

IAC091-109-161445-
/O.EXT.KDMX.FL.W.0034.071017T1200Z-071021T0000Z/
/AGNI4.1.ER.071017T1200Z.071018T1200Z.071020T0000Z.NO/
945 AM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
  WEDNESDAY MORNING AND WILL CONTINUE TO RISE TO NEAR 14.2 FEET
  BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  FRIDAY EVENING.

$$

IAC015-079-187-161444-
/O.EXT.KDMX.FL.W.0033.071017T0600Z-071019T0600Z/
/STRI4.1.ER.071017T0600Z.071017T1200Z.071018T0600Z.NO/
945 AM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
  EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.1 FEET
  BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  EARLY THURSDAY MORNING.

$$
000 
WGUS83 KDMX 152049
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
349 PM CDT MON OCT 15 2007

...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES
MOINES RIVER...RACCOON RIVER...

IAC049-153-162049-
/O.EXT.KDMX.FL.W.0040.000000T0000Z-071019T0045Z/
/VNMI4.1.ER.071015T2021Z.071017T0000Z.071018T0045Z.NO/
349 PM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT VAN METER.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.5 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


$$

IAC153-162049-
/O.EXT.KDMX.FL.W.0041.000000T0000Z-071020T0417Z/
/DMWI4.1.ER.071015T1528Z.071017T1200Z.071019T0417Z.NO/
349 PM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HIGHWAY 28.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 33.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.


$$

IAC153-162048-
/O.EXT.KDMX.FL.W.0042.071015T2048Z-071019T1900Z/
/DEMI4.2.ER.071015T1726Z.071016T1800Z.071018T1900Z.NO/
349 PM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DR.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:30 PM MONDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.


$$

IAC091-109-162048-
/O.EXT.KDMX.FL.W.0034.071018T1200Z-071021T0600Z/
/AGNI4.1.ER.071018T1200Z.071018T1800Z.071020T0600Z.NO/
349 PM CDT MON OCT 15 2007

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 14.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.

$$

IAC015-079-187-162048-
/O.EXT.KDMX.FL.W.0033.071017T0600Z-071021T0000Z/
/STRI4.1.ER.071017T0600Z.071017T1800Z.071020T0000Z.NO/
349 PM CDT MON OCT 15 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE DES MOINES RIVER AT STRATFORD.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM MONDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 14.3 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$
000 
WGUS83 KDMX 160252
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
952 PM CDT MON OCT 15 2007

...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES
MOINES RIVER...RACCOON RIVER...SOUTH SKUNK RIVER...

IAC091-109-170252-
/O.EXT.KDMX.FL.W.0034.071018T0000Z-071021T1200Z/
/AGNI4.1.ER.071018T0000Z.071018T1800Z.071020T1200Z.NO/
952 PM CDT MON OCT 15 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE EAST FORK DES MOINES RIVER AT ALGONA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
  TO RISE TO NEAR 14.2 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. 

$$

IAC049-153-160322-
/O.CAN.KDMX.FL.W.0040.000000T0000Z-071019T0045Z/
/VNMI4.1.ER.071015T2017Z.071015T2230Z.071016T0000Z.NO/
952 PM CDT MON OCT 15 2007

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE RACCOON RIVER AT VAN METER.
* AT  9:00 PM MONDAY THE STAGE WAS 15.0 FEET. 
* FELL BELOW FLOOD STAGE AT  7:00 PM MONDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY 
  WEDNESDAY MORNING.


$$

IAC153-170252-
/O.EXT.KDMX.FL.W.0041.000000T0000Z-071017T1509Z/
/DMWI4.1.ER.071015T1528Z.071016T0200Z.071016T1509Z.NO/
952 PM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HIGHWAY 28.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 34.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE TUESDAY MORNING.


$$

IAC153-170251-
/O.EXT.KDMX.FL.W.0042.000000T0000Z-071017T1222Z/
/DEMI4.1.ER.071015T1726Z.071016T0130Z.071016T1222Z.NO/
952 PM CDT MON OCT 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DR.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  8:30 PM MONDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.


$$

IAC015-079-187-160322-
/O.CAN.KDMX.FL.W.0033.000000T0000Z-071021T0000Z/
/STRI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 PM CDT MON OCT 15 2007

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE DES MOINES RIVER AT STRATFORD.
* AT  9:00 PM MONDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.8 FEET 
  WEDNESDAY MORNING.


$$

IAC123-160322-
/O.CAN.KDMX.FL.W.0032.000000T0000Z-071018T2034Z/
/OOAI4.1.ER.071015T0707Z.071015T1500Z.071015T2025Z.NO/
952 PM CDT MON OCT 15 2007

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* AT  9:30 PM MONDAY THE STAGE WAS 16.7 FEET. 
* FELL BELOW FLOOD STAGE AT  3:25 PM MONDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY 
  WEDNESDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 15, 4:09 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 15, 4:09 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
409 AM CDT MON OCT 15 2007

.SYNOPSIS...
LG WV THROUGH MOVING INTO NE/KS THIS MORNING.  RIGHT ENTRANCE REGION
OF KS/OK SPEED MAX AIDING SRN PLAINS MCS WHILE THINGS ARE QUIETING
DOWN HERE.  SHRT WV EVIDENT IN RADAR IMAGERY OVER SRN NE WITH OTHER
WVS STILL YET TO ROUND BOTTOM OF TROUGH. LOBE OF QG FORCING WRAPPED
AHEAD OF H5/H7 CIRCULATION INTO IA AND NE...BUT BEST THETA-E
ADVECTION MOVING MORE E ACROSS MO THAN N.  08Z SFC ANLYS PLACES LOW
NEAR KCNK WITH INVERTED TROUGH THROUGH MO RIVER VALLEY AND WEAK
WRMFNT ACROSS MO.

&&

.DISCUSSION...
IMMEDIATE CONCERN WILL BE FATE OF CURRENT FLASH FLOOD WATCH.
APPEARS BEST FORCING SHOULD REMAIN W AND S OF AREA THIS MORNING IN
CORE OF NE SHRT WV AND S ASSOCIATED WITH JET FORCING.  RADAR TRENDS
WEAKENING SO WILL CANCEL FLASH FLOOD WATCH.  WORST HIT AREAS ALREADY
HAVE WARNINGS IN PLACE AND THREAT OF ADDITIONAL FLOODING SEEMS
MINIMAL.  FORCING SHOULD STILL BE ENOUGH TO KEEP AT LEAST SOME PCPN
GOING TODAY SO HAVE CARRIED BAND OF CAT POPS ROTATING NWD BY
AFTERNOON.  UPPER LOW LIFTS INTO IA TONIGHT SO HAVE CONTINUED
CHANCE/LIKELY POPS WITH HIGH END NERN PORTIONS IN AREA OF DEEPER
FORCING.  CHANCES LINGER FROM SW-NE TUE BUT ONLY LIGHT AMOUNTS AS
BEST UVM AND MOISTURE NOW WELL TO THE N AND E.  SHOULD DRY OUT TUE
NIGHT AS SLOW MOVING UPPER LOW FINALLY EXITS IA BUT BREAK WILL BE
BRIEF.

ALL MODELS BRING SYS JUST OFF CA COAST INTO MIDWEST WED.  00Z
GFS/ECMWF IN GOOD AGREEMENT AND WILL BE FOLLOWED FOR DETAILS.
THERMODYNAMIC AND KINEMATIC FORCING BOTH INCREASE WED BUT SEEM TO
PEAK WED NIGHT.  MOISTURE TRANSPORT REALLY INCREASES AHEAD OF LOW
AND SHOULD BRING YET ANOTHER MCS TO IA WED NIGHT.  SYS WILL BE MORE
TRANSIENT THAN PRESENT ONE...BUT SEASONALLY HIGH PWS REMAIN AND
COULD EXASPERATE FLOODING CONCERN WITH ONE-TWO INCH AMOUNTS
POSSIBLE.  HAVE RAISED POPS A BIT FURTHER THROUGH LIKELY TO BRINK OF
CATEGORICAL AND WILL ISSUE ESF FOR THIS POTENTIAL.

WITH SFC LOW EXPECTED TO LIFT INTO IA TODAY TEMPS WILL BE
PROBLEMATIC BUT HAVE LEANED TOWARD COOLER END OF GUIDANCE NORTH AND
WARMER END SOUTH.  WITH SFC LOW LINGERING OVER IA TUE SHOULD NOT SEE
MUCH WARMING OR MIXING AS SUGGESTED BY SOUNDINGS SO HAVE GONE AROUND
OR BELOW COOLEST GUIDANCE IN MOST SPOTS.  RAW MODEL TEMPS SUGGEST
COOL END OF THINGS WED AS WELL.

&&

.AVIATION...15/06Z
NO MAJOR CHANGES FROM PREVIOUS FORECAST...PRIMARY CONCERNS REMAIN
APPROACHING SYSTEM...THE PRIMARY FOCUS OF THE SYSTEM THROUGH 18Z
MONDAY WILL BE OVER FOD AND MCW AS A DRY SLOT WORKS NORTH INTO THE
SOUTHEASTERN TERMINALS INCLUDING DSM/OTM UNTIL MONDAY MORNING WHEN
FRONTAL BOUNDARY APPROACHES AND THUNDERSTORMS INCREASE ONCE AGAIN.
IFR/LIFR CONDITIONS OVER NORTH CENTRAL AND NORTHWEST IOWA THROUGH
MUCH OF TNT AND MONDAY. IN ADDITION SHOWERS AND THUNDERSTORMS WILL
BE PREVALENT OVER THIS AREA THIS EVENING AND PERSIST THROUGH THE
PERIOD. CONDITIONS EXPECTED TO WORSEN TOWARD MORNING SOUTH AND EAST
TAF SITES/RTES AS LOW APPROACHES AND ASSOCIATED CONVECTION
INCREASES. DRY PUNCH SHOULD ARRIVE OVER THE SOUTHERN AREAS AFT 18Z
ALLOWING WITH INCREASING CIGS/VSBYS WITH TIME.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

BSS/MJA/REV
Hazardous weather outlook, Oct 14, 11:15 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT SUN OCT 14 2007

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-
081>083-092>094-152100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-
POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
DECATUR-
1115 PM CDT SUN OCT 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
MAINLY WEST OF INTERSTATE 35.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
TONIGHT. THE PRIMARY THREAT IS HEAVY RAINFALL OF 1 TO 3 INCHES
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE POTENTIAL HEAVY RAINFALL
MAY CAUSE FLASH FLOODING IN LOW LYING AREAS AND MAY PUSH LOCAL
RIVERS AND STREAMS OUT OF THEIR BANKS.

IN ADDITION...A SEVERE STORM WITH NICKEL SIZED HAIL IS POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
CONTINUE ON MONDAY WITH THE POTENTIAL FOR MORE HEAVY RAINFALL.
ANOTHER SYSTEM IS FORECAST TO ARRIVE LATE WEDNESDAY AND INTO
THURSDAY. LOCALLY HEAVY RAINFALL AND A LOW THREAT FOR SEVERE
WEATHER IS POSSIBLE WITH THIS SYSTEM.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THOUGH RAINFALL REPORTS WOULD
BE APPRECIATED.

IAZ027-028-038-039-049-050-061-062-074-075-084>086-095>097-152100-
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-
MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
1115 PM CDT SUN OCT 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
MAINLY EAST OF INTERSTATE 35.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED HOWEVER
NO SEVERE WEATHER IS EXPECTED AT THIS TIME. ANOTHER SYSTEM IS
FORECAST TO ARRIVE LATE WEDNESDAY AND INTO THURSDAY. LOCALLY HEAVY
RAINFALL AND A LOW THREAT FOR SEVERE WEATHER IS POSSIBLE WITH THIS
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DONAVON/REV

In the hours before

Local storm report, Oct 14, 11:31 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT SUN OCT 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       ADAIR                   41.50N 94.64W
10/14/2007  M4.75 INCH       ADAIR              IA   TRAINED SPOTTER

            STORM TOTAL AMOUNT SINCE LAST NIGHT

&&

SMALL
Local storm report, Oct 15, 12:42 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1242 AM CDT MON OCT 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      3 WSW ADAIR             41.48N 94.69W
10/15/2007                   ADAIR              IA   LAW ENFORCEMENT

            ROAD CLOSED DUE TO WATER RUNNING OVER ROAD.

&&

MRUSSELL
Local storm report, Oct 15, 2:38 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
238 AM CDT MON OCT 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      CASEY                   41.51N 94.52W
10/15/2007                   GUTHRIE            IA   LAW ENFORCEMENT

            WATER OVER WHITE POLE ROAD 1 MILE WEST OF CASEY.

&&

MRUSSELL
Local storm report, Oct 15, 2:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
240 AM CDT MON OCT 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      7 SW GUTHRIE CENTER     41.61N 94.59W
10/15/2007                   GUTHRIE            IA   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS UNDER WATER.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 8:05 PM CDTRiver Flood WarningDMXMahaska26 hr
Oct 14, 8:17 PM CDTFlash Flood WarningDMXAdair, Guthrie6 hr
Oct 14, 8:40 PM CDTFlash Flood WarningDMXDallas6 hr
Oct 14, 8:49 PM CDTRiver Flood WarningDMXBoone, Hamilton, Webster25 hr
Oct 14, 8:49 PM CDTRiver Flood WarningDMXHumboldt, Kossuth37 hr
Oct 14, 8:49 PM CDTRiver Flood WarningDMXHumboldt13 hr
Oct 14, 8:49 PM CDTRiver Flood WarningDMXMadison, Warren13 hr
Oct 14, 9:12 PM CDTRiver Flood WarningDMXDallas13 hr
Oct 14, 9:45 PM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth12 hr
Oct 15, 12:29 AM CDTRiver Flood WarningDMXCass12 hr
Oct 15, 11:45 AM CDTRiver Flood WarningDMXPolk22 hr
Oct 15, 11:45 AM CDTRiver Flood WarningDMXPolk25 hr

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.